MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8302, M ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8302, M ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided by the complainant.Although the event unit was not returned, the complainant¿s experience was confirmed using the photograph that was provided.Based on the description of the event and the photograph that was provided by the complainant, it is likely that the reported event was caused by an instrument coming in contact with the sheath during the procedure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.This report is combined initial and follow up report.
 
Event or Problem Description
Name of procedure being performed: hysteromyotomy (open), papillotomy detailed description of event: "hospital: (b)(6) hospital.Surgeon: prof.(b)(6).Department: ob/gyn.Surgery: hysteromyotomy (open).Product used: alexis (m).Date of surgery: (b)(6) 2019.Hospital called the sales manager of our distributor on (b)(6) 2019 and informed that at the end of the case, they noticed the alexis torn (bottom part-green ring side) hospital throw away the unit on friday last week and distributor can't collect the unit as they had call this morning.Question from hospital.They worried if some particles from the unit left inside of patient body.Do we have any reference or incident caused problem due to this type of incident." additional information was received via email on 15may2018 from applied med, fin and admin mgr.Cer form was received."after the procedure, alexis was teared and could not find the teared part and closed and completed the procedure.Dealers questioning to us that should be okay or not." type of intervention: "alexis was teared and could not find the teared part and closed and completed the procedure." patient status: no patient injury occurred associated with the reported event.

Brand Name
C8302, M ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8675262
Report Number2027111-2019-00467
Device Sequence Number11350293
Product Code KGW
UDI-Device Identifier00607915117214
UDI-Public(01)00607915117214(17)210412(30)01(10)1322617
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2021
Device Model NumberC8302
Device Catalogue Number101355801
Device Lot Number1322617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1